Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 178, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2013, 6:23 PM EDT for 5 counties in Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2013, 6:23 PM EDT (22:23 UTC)
- Expired
- Jun 25, 2013, 7:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1190 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
575
WUUS52 KFFC 252223
SVRFFC
GAC021-079-153-225-289-252315-
/O.NEW.KFFC.SV.W.0178.130625T2223Z-130625T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BIBB COUNTY IN CENTRAL GEORGIA
EAST CENTRAL CRAWFORD COUNTY IN CENTRAL GEORGIA
NORTHERN HOUSTON COUNTY IN CENTRAL GEORGIA
EASTERN PEACH COUNTY IN CENTRAL GEORGIA
WEST CENTRAL TWIGGS COUNTY IN CENTRAL GEORGIA
* UNTIL 715 PM EDT
* AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BYRON...
MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CENTERVILLE AND WARNER ROBINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3280 8356 3268 8345 3250 8371 3255 8386
3269 8393 3284 8375
TIME...MOT...LOC 2223Z 303DEG 11KT 3270 8377
$$3 follow-up statements
046
WWUS52 KFFC 252230
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT TUE JUN 25 2013
GAC021-079-153-225-289-252315-
/O.CON.KFFC.SV.W.0178.000000T0000Z-130625T2315Z/
TWIGGS GA-PEACH GA-BIBB GA-CRAWFORD GA-HOUSTON GA-
630 PM EDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN HOUSTON...EAST CENTRAL CRAWFORD...SOUTHWESTERN BIBB...
EASTERN PEACH AND WEST CENTRAL TWIGGS COUNTIES...
AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
FRIENDSHIP...MOVING SOUTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SKIPPERTON...RUTLAND...BYRON...POWERVILLE...MIDDLE GEORGIA REGIONAL
AIRPORT...MIAMI VALLEY...CENTERVILLE...LAKEWOOD...ELBERTA...ROBINS
AIR FORCE BASE AND WARNER ROBINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3276 8372 3274 8363 3268 8345 3250 8371
3255 8386 3269 8393 3278 8382
TIME...MOT...LOC 2230Z 318DEG 11KT 3267 8382
$$399
WWUS52 KFFC 252249
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EDT TUE JUN 25 2013
GAC021-289-252259-
/O.CAN.KFFC.SV.W.0178.000000T0000Z-130625T2315Z/
TWIGGS GA-BIBB GA-
649 PM EDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BIBB AND WEST
CENTRAL TWIGGS COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM HAS EXITED BIBB AND TWIGGS COUNTY.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3255 8386 3269 8393 3276 8385 3272 8380
3271 8376 3270 8374 3269 8369 3267 8367
3267 8363 3266 8362 3266 8357 3262 8354
3250 8371
TIME...MOT...LOC 2249Z 318DEG 11KT 3263 8377
$$
GAC079-153-225-252315-
/O.CON.KFFC.SV.W.0178.000000T0000Z-130625T2315Z/
PEACH GA-CRAWFORD GA-HOUSTON GA-
649 PM EDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN HOUSTON...EAST CENTRAL CRAWFORD AND EASTERN PEACH
COUNTIES...
AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
BYRON...MOVING SOUTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
POWERVILLE...MIAMI VALLEY...CENTERVILLE...LAKEWOOD...ELBERTA...ROBINS
AIR FORCE BASE AND WARNER ROBINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3255 8386 3269 8393 3276 8385 3272 8380
3271 8376 3270 8374 3269 8369 3267 8367
3267 8363 3266 8362 3266 8357 3262 8354
3250 8371
TIME...MOT...LOC 2249Z 318DEG 11KT 3263 8377
$$079
WWUS52 KFFC 252257
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT TUE JUN 25 2013
GAC079-153-225-252306-
/O.CAN.KFFC.SV.W.0178.000000T0000Z-130625T2315Z/
PEACH GA-CRAWFORD GA-HOUSTON GA-
657 PM EDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HOUSTON...EAST
CENTRAL CRAWFORD AND EASTERN PEACH COUNTIES IS CANCELLED...
THE STORM HAS WEAKENED BELOW SEVERE LEVELS...BUT IS STILL
DANGEROUS. STRONG WINDS TO 45 MPH...DIME SIZED HAIL AND CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED FROM THESE STORMS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3255 8386 3269 8393 3276 8385 3272 8380
3271 8376 3270 8374 3269 8369 3267 8367
3267 8363 3266 8362 3266 8357 3262 8354
3250 8371
TIME...MOT...LOC 2256Z 318DEG 11KT 3261 8376
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:34 PM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 25, 3:34 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 334 PM EDT TUE JUN 25 2013 .SHORT TERM /TONIGHT THROUGH THURSDAY/... PRIMARY CONCERN IN THE SHORT TERM PERIOD IS CHC AND TIMING OF CONVECTION THROUGH THIS EVENING. AS MENTIONED EARLIER...COVERAGE AND INTENSITY LOWER THAN YESTERDAY AND WHAT WAS FCST PREVIOUSLY. LOWER SFC CONVERGENCE AND INSTABILITY TODAY MAY BE THE REASON...BUT CANT COMPLAIN WITH THE RESULT SO FAR. MAY SEE A FEW STORMS EXCEED SVR CRITERIA BEFORE 00Z BUT SHOULD BE LESS ACTIVE THAN YESTERDAY. AS WEAK SHORT WAVE PUSHES EAST...MODELS AGREE ON DEVELOPING NW FLOW OVER THE AREA. SUBSIDENCE SHOULD BE ENOUGH TO PRECLUDE WIDESPREAD SHRA/TSRA WED PM BUT COULD SEE ISOLD STRONG STORMS. NW FLOW BECOMES UNSEASONABLY STRONG LATE WED NIGHT AND EARLY THURS. LIKELY TO SEE A WEAK FRONT PUSH THROUGH EARLY THURS IN THIS PATTERN AND SVR STORMS NOT OUT OF THE QUESTION. STRENGTH OF VERTICAL WIND SHEAR QUITE STRONG WITH 0-6KM BULK SHEAR MAGNITUDES AROUND 25-35KTS AND 0-1KM SHEAR OF 15-20KTS 12Z-18Z THURS. PRESTORM SBCAPE OF 2500-3000 J/KG PROGGED BY 12Z NAM AND GFS VALID 18Z THURS. TOO SOON TO PIN THIS DOWN BUT MAY NEED TO BE PREPARED FOR MORE SVR STORMS ON THURS... POSSIBLY SIMILAR TO OUR JUNE 13 EVENT. SNELSON && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... MADE MINOR ADJUSTMENTS TO FORECAST AS MINOR DISCREPANCIES EXISTED WITH LATEST GUIDANCE SOLUTIONS. HAVE MAINLY LEFT POPS UNCHANGED DUE TO UNCERTAINTY WITH TIMING OF ANY UPPER LEVEL PERTURBATIONS AND EXTENT OF MOISTURE FIELD IN SUCH AN ACTIVE PERIOD. ALSO TWEAKED FRIDAY MAX TEMPS A BIT HIGHER...OTHERWISE FORECAST LOOKS TO BE ON TRACK AND PREVIOUS DISCUSSION FOLLOWS... BAKER LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... /ISSUED AT 428 AM EDT TUE JUN 25 2013/ OVERALL FORECAST STORY HAS NOT CHANGED MUCH THROUGH THE EXTENDED PERIOD. SURFACE HIGH RETREATS BACK OVER THE ATLANTIC BY MID WEEK...WITH UPPER RIDGE DEVELOPING OVER THE WESTERN US AS LONG WAVE TROUGH MOVES OVER THE EAST COAST. DIURNAL CONVECTION EXPECTED TO CONTINUE ACROSS THE AREA EACH AFTERNOON AND EVENING...AND HAVE GENERALLY GONE WITH SLIGHT CHANCE POPS OVERNIGHT AND GOOD CHANCE POPS THROUGH THE DAY THROUGH THE WEEK. LONG WAVE TROUGH KEEPS THE STATE IN MOIST PATTERN THROUGH THE WEEKEND...WITH A SERIES OF DISTURBANCES KEEPING PRECIP ACROSS THE AREA...AND AT THIS POINT EXPECT COVERAGE TO BE MORE WIDESPREAD. AMPLE CLOUD COVER AND PRECIP ACTIVITY WILL KEEP TEMPERATURES AT OR SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND AND INTO NEXT WEEK. 31 && .AVIATION... 18Z UPDATE... PRIMARY CONCERN IS LIKELIHOOD OF TSRA THIS AFTERNOON AND EARLY EVENING. ISOLATED SHRA/TSRA DEVELOPED AROUND NOON AS EXPECTED BUT A LITTLE LESS COVERAGE AND INTENSITY THAN EXPECTED. EXPECT ANY TSRA TO DIMINISH AFTER 00Z. UNLESS HEAVY RAINFALL OCCURS AT A TAF SITE...DO NOT EXPECT MUCH FOG OR STRATUS EARLY WED MORNING. SFC WINDS WILL REMAIN ON A SW TO WEST COMPONENT AT 5-10KTS DURING THE DAYTIME HOURS. SHRA/TSRA CHCS WED AFTERNOON APPEAR TOO LOW TO MENTION IN FCST BUT MAY NEED TO BE MONITORED AND INCLUDED AT KMCN AND KCSG. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON TSRA LIKELIHOOD. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 88 71 90 / 40 30 20 50 ATLANTA 71 87 72 88 / 30 30 20 30 BLAIRSVILLE 64 83 67 84 / 30 20 30 60 CARTERSVILLE 69 87 71 89 / 20 20 20 40 COLUMBUS 72 90 73 92 / 30 30 20 30 GAINESVILLE 70 85 71 88 / 30 30 20 50 MACON 70 89 71 92 / 40 30 20 30 ROME 68 87 71 90 / 20 20 20 50 PEACHTREE CITY 68 87 70 89 / 30 30 20 30 VIDALIA 71 90 73 93 / 40 40 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....31/BAKER AVIATION...SNELSON
Hazardous weather outlook, Jun 25, 3:43 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT TUE JUN 25 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 343 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED THE REST OF THE AFTERNOON INTO THIS EVENING AS A SHORTWAVE INTERACTS WITH MOISTURE ACROSS THE STATE. ISOLATED SEVERE STORMS ARE POSSIBLE. WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE OCCASIONAL LIGHTNING...BRIEF HEAVY RAINFALL AND GUSTY WINDS. IN THE STRONGEST STORMS EXPECT WIND GUSTS OF 50 MPH OR HIGHER...AND NICKEL SIZE OR LARGER HAIL. DISCUSSION... A SHORTWAVE WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY. SCATTERED DEVELOPMENT LOOKS TO BE AREA-WIDE...THOUGH BETTER CHANCE WILL TRANSITION TO THE SOUTHEASTERN HALF OF THE AREA BY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... MOIST AND UNSTABLE CONDITIONS WILL PERSIST THROUGH THE WEEK...WITH SUMMERTIME CONVECTION EXPECTED EACH DAY. IT IS POSSIBLE FOR SOME ISOLATED STRONG TO SEVERE STORMS. THE ENVIRONMENT ON THURSDAY SHOWS SOME BETTER POTENTIAL FOR SEVERE STORMS AND WILL CONTINUE TO MONITOR THE SITUATION WITH FUTURE UPDATES TO THE FORECAST. EXPECT FREQUENT LIGHTNING...STRONG WINDS...AND HEAVY RAINFALL AS THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 25, 4:49 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 4 E UVALDA 32.04N 82.44W
06/25/2013 TOOMBS GA 911 CALL CENTER
TWO TREES WERE BLOWN DOWN NEAR THE INTERSECTION OF TURNER
BRIDGE ROAD AND BUDDY MOSLEY ROAD.
&&
RWILLISSpecial weather statement, Jun 25, 4:57 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT TUE JUN 25 2013
GAZ031-041-042-252130-
457 PM EDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PAULDING...
CARROLL AND HARALSON COUNTIES UNTIL 530 PM EDT...
AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM YORKVILLE TO MOUNT ZION...MOVING EAST AT 15
MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
PAULDING...CARROLL AND HARALSON COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UNION...YORKVILLE...
BREMEN...WACO...DRAKETOWN...MOUNT ZION...JOHN TANNER STATE PARK...
BOWDON JUNCTION...TEMPLE...DALLAS...NEW GEORGIA...ABILENE...VILLA
RICA...HIRAM AND NEW HOPE.
&&
LAT...LON 3379 8513 3386 8511 3396 8501 3396 8497
3400 8496 3398 8474 3395 8474 3394 8472
3387 8473 3377 8485 3378 8490 3372 8490
3358 8504 3360 8534 3365 8534
TIME...MOT...LOC 2058Z 274DEG 13KT 3391 8492 3378 8502
3365 8522Special weather statement, Jun 25, 5:36 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT TUE JUN 25 2013
GAZ081-252200-
536 PM EDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN CRAWFORD COUNTY UNTIL 600 PM EDT...
AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MUSELLA...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CRAWFORD COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE MUSELLA...KNOXVILLE...ROBERTA AND SANDY POINT.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3273 8411 3285 8411 3286 8397 3285 8390
3282 8389 3280 8386 3277 8385 3272 8379
3267 8379 3266 8382
TIME...MOT...LOC 2136Z 271DEG 8KT 3277 8400Special weather statement, Jun 25, 5:50 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT TUE JUN 25 2013
GAZ036-038-252215-
550 PM EDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN OGLETHORPE AND CLARKE COUNTIES UNTIL 615 PM EDT...
AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUNLAP...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
OGLETHORPE AND CLARKE COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE WHITEHALL...WINTERVILLE...DUNLAP...
ARNOLDSVILLE...SMITHONIA...LEXINGTON...CRAWFORD AND ARNOLDSVILLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3384 8328 3385 8328 3386 8332 3395 8337
3401 8322 3400 8322 3404 8316 3405 8313
3402 8310 3385 8304
TIME...MOT...LOC 2150Z 255DEG 7KT 3391 8327Special weather statement, Jun 25, 6:12 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT TUE JUN 25 2013
GAZ081-082-094-095-252245-
612 PM EDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN PEACH...BIBB...CRAWFORD AND HOUSTON COUNTIES UNTIL 645 PM EDT...
AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SKIPPERTON TO ROBERTA...MOVING EAST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PEACH...BIBB...CRAWFORD AND HOUSTON COUNTIES THROUGH 645 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEYAN...
LAKE TOBESOFKEE...LIZELLA...PAYNE CITY...SANDY POINT...KNOXVILLE...
ROBERTA...MACON...HORNS...SKIPPERTON...FRIENDSHIP...FRANKLINTON...
MIDDLE GEORGIA REGIONAL AIRPORT...RUTLAND AND BYRON. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3273 8418 3283 8407 3284 8394 3281 8387
3289 8374 3282 8349 3274 8357 3274 8360
3271 8360 3266 8365 3259 8394
TIME...MOT...LOC 2212Z 280DEG 10KT 3280 8370 3272 8386
3272 8405Special weather statement, Jun 25, 6:18 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT TUE JUN 25 2013
GAZ080-092-252245-
618 PM EDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN SCHLEY AND TAYLOR COUNTIES UNTIL 645 PM EDT...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RUPERT...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
SCHLEY AND TAYLOR COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE RUPERT...CHARING...BUTLER...POTTERVILLE
AND REYNOLDS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3238 8432 3240 8433 3239 8436 3243 8437
3241 8439 3260 8437 3260 8407 3251 8408
3251 8411 3240 8420 3240 8425 3237 8426
TIME...MOT...LOC 2219Z 275DEG 4KT 3247 8427The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:42 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 33 min |
| Jun 25, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 38 min |
| Jun 25, 4:57 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Jun 25, 5:36 PM EDT | Special Weather Statement | FFC | Crawford | 24 min |
| Jun 25, 5:50 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 25, 6:12 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 33 min |
| Jun 25, 6:18 PM EDT | Special Weather Statement | FFC | Taylor | 27 min |
| Jun 25, 6:25 PM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Jun 25, 6:47 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 28 min |
| Jun 25, 6:56 PM EDT | Special Weather Statement | FFC | Laurens | 49 min |
| Jun 25, 7:05 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Jun 25, 7:09 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Jun 25, 7:31 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jun 25, 7:43 PM EDT | Special Weather Statement | FFC | Henry | 47 min |
| Jun 25, 7:48 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 42 min |
| Jun 25, 7:57 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.